# SDR N93A20060309

- Difficulty date: March 9, 2006
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N480QS
- Make and model: Gulstm GIV
- Aircraft serial: 1380
- Aircraft time: 6,327 hours, 3,059 cycles
- Engine: Rroyce TAY6118
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 1159SCH20041
- Part serial: 236993
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 6,327 hours, 3,059 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC PRESSURE LOSS IN FLIGHT. MAINTENANCE FOUND ENGINE DRIVEN HYDRAULIC PUMP LEAKING. FAILURE TO BE DETERMINED AT TEARDOWN.
